# SDR GLBA0956

- Difficulty date: June 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 22,912 hours, 29,077 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINTENANCE DISCOVERED CRACK AT RT FS 288 WL 70.0. LENGTH OF CRACK 1.75 INCHES. UPON COMPLETION OF REPAIRE RII INSPECTION IS REQUIRED. [OPEN]
